# SDR FDEA200904201365

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457719
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 720 STRINGER 28L SKIN CORRODED.  REMOVED CORROSION IAW SRM 51-10-6,  AREA FOUND OUT OF LIMITS IAW SRM 53-30-1 FIG 1,  CUT OUT DAMAGED AREA IAW SRM 53-30-2 FIG 1, FABRICATED DOUBLER REPAIR IAW SRM 53-30-3 FIG 1 AND 53-10-2,  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2, INSTALLED REPAIR PARTS IAW SRM 51-30-2.
